# SDR USAA011041

- Difficulty date: August 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Gouged
- Location: Bs 328
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB GOUGED .750 INCH, RBL 60 BS 328 BETWEEN BS 17R AND 18R.  INSTALLED WEB REPAIR, FILLER SHIM, AND REPAIR PLATE PER SRM 51-40-2 FIG 1, AND SRM 51-30-3, 5300V153.  (M)
